Some summation formulas for the hypergeometric series r+2Fr+1(1/2)

Yong S. Kim, Arjun K. Rathie, U. Pandey, Richard B. Paris

Research output: Contribution to journalArticle

11 Downloads (Pure)
Original languageEnglish
Pages (from-to)281-287
Number of pages7
JournalHacettepe Journal of Mathematics and Statistics
Volume42
Issue number3
Publication statusPublished - 2013

Cite this

Kim, Y. S., Rathie, A. K., Pandey, U., & Paris, R. B. (2013). Some summation formulas for the hypergeometric series r+2Fr+1(1/2). Hacettepe Journal of Mathematics and Statistics, 42(3), 281-287.